# SDR USAASB99248

- Difficulty date: October 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N515AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23701
- System (JASC): 3425 · Integrated Flight System
- Part: Relay
- Part number: 172938001
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL - FLT 346 - AFTER TAKEOFF THE CREW REPORTED THAT EVERYTIME THE STAB TRIM SWITCH WAS ACTUATED FROM EITHER YOKE, THE FIRST OFFICERS HSI HEADING FLAGS APPEARED.  RELEASING THE SWITCH CAUSES THE FLAGS TO DISAPPEAR.  DECISION WAS MADE TO RETURN TO FIELD AT PHL.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MX R & R THE NR 2  COMPASS TRANSFER RELAY.  OPS CHECK NORM.  (M)
